Aa
Aa
A
A
A
Close
Avatar universal

Having Side Effect of Tablet Indeever10.

Hello I'm 20 years old male. 4-5 month ago suddenly i was feeling discomfort and having difficulty breating...so i become so worried and started shouting. then my parents took me to the hospital.. they've checked my whole body and found nothing. i was quite good by the help of god. they one discovered that i have gastric problem and extreme level buildup of gas in my stomach caused the breathing problem and discomfortness. so doctor gave me Maxpro for my gastric and told me to continue it for 1 month. and gave another tablet name Indever10 (Link:  http://www.aci-bd.com/Generic/Propranolol.pdf ) for my anxiety and told me to continue it two times a day. 1 month ago i stopped eating the tablet named Indever10 and my Blood Pressure become high to 150-100. then doctor advised me not to stop taking the tablet Indever10. but now i am having some problem.. like migraine , sleeplessness , neck pain, lassitude...........and these are all the side effect of the table indever given on their website...so what should i do now?? stop taking this tablet or you can suggest me another tablet instead of indever10 what does't have any side-effect !


Please Forgive me for my English...I'm a Bengali and can' write English so well.
SERIOUSLY I NEED YOUR HELP. IM SO DEPRESSED AND WANT BACK MY GOOD DAYS AGAIN :(
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
i have same problem what can i do?
Helpful - 0
Avatar universal
Really thanks Sis. i will go to my treating doctor just after ramadan. Regards!
Helpful - 0
1711789 tn?1361308007
MEDICAL PROFESSIONAL
Hi there!

Well, without knowing the relevant clinical details or a detailed clinical evaluation it would be difficult to comment specifically on the situation. The symptoms described are likely to be the side effects of the medications, though other possibilities would need to be ruled out as well. If the anxiety has settled, the medication can be tapered off and discontinued and if hypertension occurs, other primary medications can be substituted. I would suggest discussing the situation and the suggested management plan in detail with your treating doctor.
Hope this is helpful.

Take care!
Helpful - 0
Have an Answer?

You are reading content posted in the Gastroenterology Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem